MAUDE Adverse Event Report: TELEFLEX MEDICAL DERMAHOOK 1/2 HOOK 10 PKG/BX 6 HKS/PKG; INSTRUMENT, SURGICAL, NON-POWE

TELEFLEX MEDICAL DERMAHOOK 1/2 HOOK 10 PKG/BX 6 HKS/PKG; INSTRUMENT, SURGICAL, NON-POWE
Catalog Number 382805
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that during use, the dermahook broke."the surgeon did a methodical sweep and an x-ray was taken.Radiation exposure was needed to ensure that all broken pieces were retrieved".No patient harm or injury.The patient status is reported as "fine".
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn# (b)(4).From the attached pictures it was confirmed the defect reported by the customer "broken hook".However, it is necessary to receive the physical sample to perform a proper investigation, determine root cause and implement corrective actions.Per dhr the product dermahook 1/2 hook 10 pkg/bx 6 hks/pkg lot# 73g2400253 was manufactured on 07/10/2024 a total of (b)(4) pieces.Lot was released on 07/24/2024.Dhr investigation did not show issues related to complaint.Failure mode "broken hook" could be confirmed with a picture attached.However, it is necessary to receive the physical sample to perform a proper investigation, determinate the root cause and corrective actions.If the complaint samples become available at a later date, this complaint will be updated accordingly.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
DERMAHOOK 1/2 HOOK 10 PKG/BX 6 HKS/PKG
Common Device Name
INSTRUMENT, SURGICAL, NON-POWE
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
mariah mackinnon
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key21731177
Report Number3003898360-2025-00299
Device Sequence Number18326618
Product Code HAO
UDI-Device Identifier04026704599752
UDI-Public(01)04026704599752(11)240710(17)260107(10)73G2400253(21)
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/07/2026
Device Catalogue Number382805
Device Lot Number73G2400253
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2025
Supplement Date Received by Manufacturer04/25/2025
Initial Report FDA Received Date03/31/2025
Supplement Report FDA Received Date05/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/10/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown